MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO CORONARY DILATATION CATHETER; BALLOON DILATATION CATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO CORONARY DILATATION CATHETER; BALLOON DILATATION CATHETER
Model Number 230-153-5UU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Csi id: (b)(4).Related manufacturer (orbusneich) regulatory report: 3003775186-2024-00233.
 
Event or Problem Description
A diamondback 360 coronary orbital atherectomy device (oad) was used for treatment of severely calcified lesions in the circumflex (cfx) artery via femoral approach.The proximal ostial lesion was 70% stenosed and the mid distal lesion was 95% stenosed.The vessel diameter was 3.5mm.Several low-speed treatments were performed.Imaging was checked post atherectomy and the vessel looked fine.A 3.0 x 15mm sapphire ii pro sz balloon was advanced to the lesion and inflated three times.The first inflation was 12 atmospheres (atm) for fifteen seconds.The second inflation was 8 atm for ten seconds.The third inflation was 8 atm for twenty seconds.Following angioplasty, imaging was checked, and a perforation was observed.Covered-stent placement was performed to treat the perforation.A second stent was placed to cover the lesion.The patient was stable.In the opinion of the physician, the event was due to patient's anatomy.The patient was discharged home on (b)(6) 2024 after a planned overnight stay at the hospital unrelated to the reported perforation.

Brand Name
SAPPHIRE II PRO CORONARY DILATATION CATHETER
Common Device Name
BALLOON DILATATION CATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key19711734
Report Number3004742232-2024-00254
Device Sequence Number8920377
Product Code LOX
UDI-Device Identifier06934955942334
UDI-Public01069349559423341123101917251019104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2024
Report Date (Section F) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2025
Device Model Number230-153-5UU
Device Lot Number4212912310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/13/2024
Device Age34 WK
Event Location Hospital
Date Report to Manufacturer06/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight80 KG
Patient RaceWhite
Date Report Sent to FDA07/10/2024